Alert archive / South Dakota / Tornado Warnings in 2007
Tornado Warning 8, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jun 12, 2007, 5:32 PM CDT for Potter County, South Dakota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 5:32 PM CDT (22:32 UTC)
- Expired
- Jun 12, 2007, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
County Potter County, SD
The radar
The Aberdeen radar (KABR), 115 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KABR 122232 TORABR SDC107-122300- /O.NEW.KABR.TO.W.0008.070612T2232Z-070612T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 532 PM CDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 600 PM CDT * AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF LEBANON...OR 11 MILES EAST OF GETTYSBURG...MOVING NORTH AT 20 MPH. * THE TORNADO WILL BE NEAR... LEBANON AROUND 550 PM CDT... THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. LAT...LON 4496 9983 4491 9968 4512 9960 4515 9975 $$ HARDING
2 follow-up statements
000 WWUS53 KABR 122245 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 545 PM CDT TUE JUN 12 2007 SDC107-122300- /O.CON.KABR.TO.W.0008.000000T0000Z-070612T2300Z/ POTTER SD- 545 PM CDT TUE JUN 12 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST CENTRAL POTTER COUNTY... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LEBANON...OR 11 MILES EAST OF GETTYSBURG...MOVING NORTH AT 20 MPH. THE TORNADO WILL BE NEAR... RURAL EASTERN POTTER COUNTY NORTH AND EAST OF LEBANON THROUGH 600 PM CDT HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 4499 9981 4497 9968 4512 9960 4515 9975 $$ HARDING
000 WWUS53 KABR 122259 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 559 PM CDT TUE JUN 12 2007 SDC107-122309- /O.EXP.KABR.TO.W.0008.000000T0000Z-070612T2300Z/ POTTER SD- 559 PM CDT TUE JUN 12 2007 ...THE TORNADO WARNING FOR EAST CENTRAL POTTER COUNTY EXPIRES AT 600 PM CDT... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4499 9981 4497 9968 4512 9960 4515 9975 $$ HARDING
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 12, 2:44 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 12, 2:44 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
244 PM CDT TUE JUN 12 2007
.SHORT TERM...TONIGHT THROUGH 12Z THURSDAY.
BIGGEST CHALLENGE IN THE NEAR TERM DEALS WITH PCPN AMOUNTS THROUGH
THE NEXT 36 HOURS.
ONGOING SEVERE WEATHER WILL KEEP CURRENT DISCUSSION SHORT. STALLED
COLD FRONT STILL REMAINS FOCUS FOR SEVERE ACTIVITY THROUGH THE
TERM. BUFKIT 12Z NAM DATA SHOWS THAT BY 06Z KABR AND KPIR
SOUNDINGS GO NEARLY SATURATED THROUGH 300MB...LEADING TO AN
EFFICIENT RAIN MAKING PROCESS. FREEZING LAYERS ABOVE 13K AGL
SHOULD HELP TO TEMPER ANY HAIL PRODUCTION...BUT STILL POSSIBLE
EARLY. WITH SATURATED SOUNDINGS AND LOOKING AT HPC 18Z QPF
GUIDANCE...HAVE OPTED TO KEEP FLASH FLOOD WATCH GOING FOR ENTIRE
CWA. 305K LAYER IS SHOWING 12 G/KG SPEC HUMIDITES PUSHING NORTH
THROUGH 00Z THURSDAY WITH 310K LAYER SHOWING 6 TO 8 G/KG. WITH
SOUTH TO NORTH MOVEMENT...TRAINING OF CELLS APPEARS TO BE A GOOD
BET.
WITH BOUNDARY MAKING SUCH SLOW PROGRESSION TO THE EAST...HAVE
SLOWED DOWN EASTWARD MOVT OF WEATHER GRIDS AS WELL. BASED ON 85H-
5H THETA-E ANLYSIS..COMBINED WITH 305K AND 310K LAYER SPEC
HUMIDITES AND NET ISEN OMEGA...HAVE GONE WITH DEFN POPS FOR
WEDNESDAY FOR EASTERN CWA WITH SLIGHTLY COOLER TEMPS DUE TO CLOUDS
AND PCPN.
.LONG TERM...THURSDAY THROUGH FRIDAY NIGHT
THE PRIMARY FORECAST CHALLENGES IN THE THURSDAY/FRIDAY TIME PERIOD
REST ON THE EASTWARD SPEED AND PROGRESS OF THE SURFACE FRONT AND
ASSOCIATED WINDS/PRECIPITATION.
THE 12Z NAM AND 00Z ECMWF/CANADIAN/GFS ENSEMBLE MEAN AND MOST GFS
ENSEMBLE MEMBERS ARE QUITE A BIT SLOWER THAN THE GFS IN MOVING THE
BOUNDARY EASTWARD ACROSS THE DAKOTAS...WITH THE 12Z NAM EVEN
SLOWER THAN PAST RUNS. THE 12Z GFS STILL INSISTS ON MOVING THE
BOUNDARY THROUGH MUCH QUICKER...WITH THE SURFACE FRONT EXTENDING
FROM NORTHEAST MINNESOTA SOUTHWEST TO NORTHEAST KANSAS ON THURSDAY
MORNING. THE 12Z NAM ON THE OTHER HAND LEAVES THE BOUNDARY FROM
NORTHWEST MINNESOTA TO EAST CENTRAL COLORADO...DIRECTLY THROUGH
THIS CWA...AT THE SAME TIME WITH A LOW PRESSURE CENTER OVER
EASTERN SOUTH DAKOTA. THIS NOT ONLY LEAVES CHANCES OF
PRECIPITATION OVER THE EASTERN CWA INTO THURSDAY...BUT AFFECTS
WINDS AND TEMPERATURES OVER THE AREA AS WELL. IN ADDITION...THE
NAM TENDS TO HANG UP THE FRONT NEAR THE I29 CORRIDOR IN THE
EASTERN DAKOTAS INTO THURSDAY NIGHT. THIS AFFECTS POPS ON FRIDAY
AS WELL...AS THE NAM/GFS/ECMWF AGREE ON MOVING A 500MB TROUGH FROM
THE PACIFIC NORTHWEST LATE TONIGHT...AND THROUGH SOUTHERN CANADA
BY FRIDAY MORNING. AGAIN...THE GFS IS FASTER ON THIS FEATURE THAN
THE NAM/ECMWF AS IT SEEMS TO BE THE FAST OUTLIER WITH THE FEATURES
IN THE NEXT FOUR DAYS OR SO. WITH AN IMPRESSIVE BLOCKING RIDGE TO
THE EAST...THE OVERALL SLOWER TREND OF THE MODELS...AND THE LARGE
CAMP OF MODELS...CONSENSUS IS IN GOOD AGREEMENT ON FAVORING THE
SLOWER OVERALL MOVEMENT OF FEATURES.
AS FOR THE UPPER LEVEL TROUGH ON FRIDAY...AN ASSOCIATED SURFACE
LOW DEVELOPS AND MOVES EASTWARD THROUGH SOUTHERN CANADA...DRAGGING
A SURFACE BOUNDARY ACROSS THE CWA FRIDAY MORNING. BOTH THE NAM
AND GFS GENERATE RAINFALL IN THE NORTHWEST CWA FRIDAY MORNING
ASSOCIATED WITH INCREASED LIFT NEAR THIS SURFACE TROUGH. HOW THIS
WAVE AND SURFACE TROUGH INTERACT WITH ANY REMNANTS OF THE PREVIOUS
BOUNDARY OVER THE EASTERN DAKOTAS COULD INFLUENCE POPS ON FRIDAY
ACROSS THE REMAINDER OF THE AREA AND IS STILL TO BE SEEN...AND
THE 12Z NAM AND 12Z CANADIAN ATTEMPT TO GENERATE SOME
PRECIPITATION FRIDAY ACROSS THE EASTERN CWA. FOR NOW...CHANCE TO
SLIGHT CHANCE POPS WERE ADDED IN THE EASTERN CWA FRIDAY UNTIL
FEATURES BECOME A LITTLE MORE CLEAR. OTHERWISE...A SURFACE HIGH
LOOKS TO BUILD IN LATER ON FRIDAY AND FRIDAY NIGHT AS A SUBTLE
500MB RIDGE MOVES INTO THE WESTERN PLAINS.
SATURDAY THROUGH TUESDAY...
LATEST EXTENDED MODEL SOLUTIONS CONTINUE TO BE FAIRLY CLOSE WITH
THE HANDLING OF THE NEXT STORM SYSTEM. THERMAL RIDGE REMAINS IN
PLACE FOR SATURDAY...ALTHOUGH MODELS ARE SHOWING A WEAKER RIDGED
THAN THIS TIME YESTERDAY. THE ECMWF AND THE GFS HAVE MOVED THE
UPPER LEVEL TROF INTO THE WESTERN HIGH PLAINS DURING THE OVERNIGHT
HOURS ON SATURDAY. HAVE INSERTED SLIGHT POPS ACROSS THE NORTHERN
PORTION OF THE CWA FOR THIS TIME PERIOD...MAINLY FOR
COLLABORATION. THIS CWA SHOULD REMAIN CAPPED WITH 700MB TEMPS PLUS
11 TO 12 DEGREES CELSIUS OVER MOST OF THE AREA. THE CAP WEAKENS
DURING THE DAY ON SUNDAY...AS A SURFACE LOW MOVES ACROSS THE
REGION. LATE SUNDAY AFTERNOON/EVENING COULD BE ACTIVE WITH THE
MAIN UPPER LEVEL TROF PASSING THROUGH THE AREA. THE REST OF THE
EXTENDED LOOKS DRY WITH AN MAINLY A NORTHWEST FLOW ALOFT.
ONLY A FEW CHANGES WERE MADE WITH TEMPERATURES AS CURRENT GRIDS
CONTINUE TO BE ON TRACK. LOOKING FOR COOLER TEMPERATURES TO START
THE WORK WEEK.
&&
.AVIATION...
SLOW MOVING COLD FRONT CURRENTLY FROM KBIS TO KPIR TO KAIA WILL
MOVE VERY SLOWLY TO THE EAST THROUGH 12Z WEDNESDAY. WIDESPREAD
TSRA EXPECTED TO DEVELOP ALONG AND AHEAD OF FRONT...AFFECTING KPIR
AND KMBG BY 00Z WEDNESDAY...REACHING KABR AND KATY AREAS BETWEEN
09Z AND 12Z WEDNESDAY. IFR CONDS WITH VERY HEAVY RAIN PSBL WITH
TSRA WITH WIND GUSTS TO 40 KTS POSSIBLE.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BUFFALO-
CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-
LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.
FLASH FLOOD WATCH FROM 1 AM CDT WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-
MARSHALL-ROBERTS-SPINK.
MN...FLASH FLOOD WATCH FROM 1 AM CDT WEDNESDAY THROUGH LATE WEDNESDAY
NIGHT FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...HINTZ
LONG TERM...ECKSTEIN/DOERING
AVIATION...HINTZHazardous weather outlook, Jun 12, 5:56 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 556 AM CDT TUE JUN 12 2007 SDZ003>005-009-010-015>017-033>037-045-048-051-131100- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 556 AM CDT TUE JUN 12 2007 /456 AM MDT TUE JUN 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COLD FRONT WILL SLIDE THROUGH THE AREA TODAY INTO TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH ANY THUNDERSTORM DEVELOPMENT. THE MAIN SEVERE THREATS WITH THIS SYSTEM ARE DAMAGING WINDS AND FLASH FLOODING...ALTHOUGH THE POSSIBILITY OF LARGE HAIL OR AN ISOLATED TORNADO ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS STILL EXISTS INTO WEDNESDAY ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. THE POSSIBILITY FOR HEAVY RAIN WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. SDZ006-007-011-018-019-131100- BROWN-MARSHALL-DAY-SPINK-CLARK- 556 AM CDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COLD FRONT WILL SLIDE THROUGH THE AREA THIS AFTERNOON INTO TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO A PORTION OF NORTHEAST SOUTH DAKOTA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH ANY THUNDERSTORM DEVELOPMENT. THE MAIN SEVERE THREATS WITH THIS SYSTEM ARE DAMAGING WINDS AND FLASH FLOODING...ALTHOUGH THE POSSIBILITY OF LARGE HAIL OR AN ISOLATED TORNADO ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS STILL EXISTS INTO WEDNESDAY ACROSS NORTHEAST SOUTH DAKOTA. THE POSSIBILITY FOR HEAVY RAIN WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT. MNZ039-046-SDZ008-020>023-131100- TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- 556 AM CDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COLD FRONT WILL SLIDE THROUGH THE AREA LATE TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO EXTREME NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA. THE MAIN THREAT WITH ANY THUNDERSTORM DEVELOPMENT ACROSS EXTREME NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA...WILL BE FLASH FLOODING...SMALL HAIL AND STRONG WINDS...WITH MUCH OF THE SEVERE THUNDERSTORM POTENTIAL REMAINING JUST TO THE WEST OF THE AREA AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR SHOWERS AND THUNDERSTORMS STILL EXISTS INTO WEDNESDAY AND WEDNESDAY NIGHT...ACROSS EXTREME NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. THE POSSIBILITY FOR HEAVY RAIN WILL CONTINUE INTO WEDNESDAY AND WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ALBRECHT
In the hours before
Local storm report, Jun 12, 12:00 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1200 PM CDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 9 NNW ISABEL 45.52N 101.50W
06/11/2007 E0.75 INCH CORSON SD PUBLIC
0720 PM HAIL ISABEL 45.40N 101.43W
06/11/2007 E0.88 INCH DEWEY SD PUBLIC
0750 PM HAIL BULLHEAD 45.77N 101.08W
06/11/2007 E0.88 INCH CORSON SD TRAINED SPOTTER
0830 PM TSTM WND GST 4 WSW TRAIL CITY 45.45N 100.81W
06/11/2007 E60.00 MPH DEWEY SD PUBLIC
&&
CORRECTED THE TIME ON ALL REPORTS TO CDT.
WFO ABRLocal storm report, Jun 12, 12:02 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1202 PM CDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 6 SE MCINTOSH 45.86N 101.26W
06/10/2007 E0.88 INCH CORSON SD CO-OP OBSERVER
ALSO 1.61 INCHES OF RAIN.
1145 PM HAIL WALKER 45.91N 101.09W
06/10/2007 E0.88 INCH CORSON SD PUBLIC
1145 PM TSTM WND GST WALKER 45.91N 101.09W
06/10/2007 E70.00 MPH CORSON SD PUBLIC
SHINGLES BLEW OFF OF ROOF
0100 AM HAIL 7 ESE EUREKA 45.73N 99.49W
06/11/2007 E0.75 INCH MCPHERSON SD PUBLIC
&&
UPDATED SUMMARY FOR LATE SUNDAY EVENING EVENT.
WFO ABRThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:14 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 46 min |
| Jun 11, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 57 min |
| Jun 11, 7:58 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 62 min |
| Jun 12, 1:56 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley | 26 min |
| Jun 12, 2:07 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Hughes, Potter, Stanley, Sully, Walworth | 53 min |
| Jun 12, 3:29 PM CDT | Flash Flood Warning | ABR | Buffalo, Campbell, Corson, Dewey, Edmunds, Faulk and 10 more | 6 hr |
| Jun 12, 5:10 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 20 min |
Nearby
Tornado Warnings in South Dakota, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.